RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Pis'ma v Zh. Èksper. Teoret. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Pis'ma v Zh. Èksper. Teoret. Fiz., 2015, Volume 101, Issue 1, Pages 54–58 (Mi jetpl4519)  

This article is cited in 2 scientific papers (total in 2 papers)

METHODS OF THEORETICAL PHYSICS

Matrix integral expansion of coloured Jones polynomials for figure-eight knot

A. Aleksandrovab, D. G. Mel'nikovbc

a Mathematics Institute, University of Freiburg
b Institute for Theoretical and Experimental Physics (Russian Federation State Scientific Center), Moscow
c International Institute of Physics, UFRN, Capim Macio, Brazil

Abstract: In this note we examine a possible extension of the matrix integral representation of knot invariants beyond the class of torus knots. In particular, we study a representation of the $SU(2)$ quantum Racah coefficients by double matrix integrals. We find that the Racah coefficients are mapped to expansion coefficients in some basis of double integrals. The transformed coefficients have a number of interesting algebraic properties.

DOI: https://doi.org/10.7868/S0370274X15010117

Full text: PDF file (749 kB)
References: PDF file   HTML file

English version:
Journal of Experimental and Theoretical Physics Letters, 2015, 101:1, 51–56

Bibliographic databases:

Received: 20.11.2014
Language:

Citation: A. Aleksandrov, D. G. Mel'nikov, “Matrix integral expansion of coloured Jones polynomials for figure-eight knot”, Pis'ma v Zh. Èksper. Teoret. Fiz., 101:1 (2015), 54–58; JETP Letters, 101:1 (2015), 51–56

Citation in format AMSBIB
\Bibitem{AleMel15}
\by A.~Aleksandrov, D.~G.~Mel'nikov
\paper Matrix integral expansion of coloured Jones polynomials for
figure-eight knot
\jour Pis'ma v Zh. \`Eksper. Teoret. Fiz.
\yr 2015
\vol 101
\issue 1
\pages 54--58
\mathnet{http://mi.mathnet.ru/jetpl4519}
\crossref{https://doi.org/10.7868/S0370274X15010117}
\elib{http://elibrary.ru/item.asp?id=23218347}
\transl
\jour JETP Letters
\yr 2015
\vol 101
\issue 1
\pages 51--56
\crossref{https://doi.org/10.1134/S0021364015010026}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000351661700011}
\elib{http://elibrary.ru/item.asp?id=23993033}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84937894237}


Linking options:
  • http://mi.mathnet.ru/eng/jetpl4519
  • http://mi.mathnet.ru/eng/jetpl/v101/i1/p54

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Mironov A. Morozov A. Sleptsov A., J. High Energy Phys., 2015, no. 7, 069  crossref  mathscinet  isi  scopus
    2. A. Mironov, A. Morozov, A. Morozov, P. Ramadevi, V. K. Singh, A. Sleptsov, J. High Energy Phys., 2017, no. 8, 139  crossref  mathscinet  zmath  isi  scopus
  •       Pis'ma v Zhurnal ksperimental'noi i Teoreticheskoi Fiziki
    Number of views:
    This page:91
    Full text:8
    References:13
    First page:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019